MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER
Model Number K2013151
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of the returned complaint sample did not reveal any manufacturing defects or root causes which would have contributed to the complaint as reported, breakage of the fiber.It is acknowledged that each holmium fiber unit is subject to 100% inspection which includes a verification for physical defects as well as power transmission testing with a holmium laser.It is acknowledged the rfid verification revealed the fiber was released operating as intended within performance specification.No reports of injury or patient outcome complications were received by dmta due to this reported complaint.Upon review of the returned fiber, it was noted the fiber coating appeared to have stretched prior to breakage.This stretching of the blue coating of the fiber is typically seen from a mechanical force placed on the fiber unit.It is acknowledged that laser fibers are fragile and must be handled with care as instructed in the dornier holmium fiber ifu.
 
Event or Problem Description
Complaint information was received for a holmium fiber which was identified to have broke.No reports of injury or patient complication were reported to dornier medtech america due to this product complaint.

Brand Name
DORNIER HOLMIUM LASER FIBER
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw 30144
MDR Report Key10680722
Report Number1037955-2020-00040
Device Sequence Number2975816
Product Code GEX
UDI-Device Identifier04049958003158
UDI-Public01040499580031581724060310F2
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K123385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2024
Device Model NumberK2013151
Device Lot NumberF2219R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2020
Initial Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1